Prof. YANG Tong (楊彤)

Research Output

  1. 2009
  2. Published

    Regularity of solutions for the Boltzmann equation without angular cutoff

    Alexandre, R., Morimoto, Y., Ukai, S., Xu, C. & Yang, T., Jul 2009, In: Comptes Rendus Mathematique. 347, 13-14, p. 747-752

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 7
    Check@CityULib
  3. Published

    Kinetic theory and conservation laws: An introduction

    Ukai, S. & Yang, T., 12 Jun 2009, Nonlinear Conservation Laws, Fluid Systems And Related Topics. World Scientific Publishing Co., p. 126-229

    Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)12_Chapter in an edited book (Author)peer-review

    Scopus citations: 1
    Check@CityULib
  4. Published

    A new nonlinear functional for general scalar conservation laws

    Jiang, Z. & Yang, T., 1 Jun 2009, In: Journal of Differential Equations. 246, 11, p. 4284-4308

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  5. Published

    A combination of energy method and spectral analysis for study of equations of gas motion

    Duan, R., Ukai, S. & Yang, T., Jun 2009, In: Frontiers of Mathematics in China. 4, 2, p. 253-282

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 16
    Check@CityULib
  6. Published

    Regularity of solutions to the spatially homogeneous Boltzmann equation without angular cutoff

    Morimoto, Y., Ukai, S., Xu, C. & Yang, T., May 2009, In: Discrete and Continuous Dynamical Systems. 24, 1, p. 187-212

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 60
    Check@CityULib
  7. Published

    Exterior problem of Boltzmann equation with temperature difference

    UKAI, S., YANG, T. & Zhao, H., Jan 2009, In: Communications on Pure and Applied Analysis. 8, 1, p. 473-491

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 4
    Check@CityULib
  8. Published

    Stationary solutions to the exterior problems for the Boltzmann equation, I. Existence

    UKAI, S., YANG, T. & Zhao, H., Jan 2009, In: Discrete and Continuous Dynamical Systems. 23, 1-2, p. 495-520

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  9. Published

    Stability of the one-species Vlasov-Poisson-Boltzmann system?

    Duan, R. & Yang, T., 2009, In: SIAM Journal on Mathematical Analysis. 41, 6, p. 2353-2387

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 36
    Check@CityULib
  10. 2008
  11. Published

    Contact discontinuity with general perturbations for gas motions

    Huang, F., Xin, Z. & Yang, T., 10 Nov 2008, In: Advances in Mathematics. 219, 4, p. 1246-1297

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 131
    Check@CityULib
  12. Published

    Uncertainty principle and kinetic equations

    Alexandre, R., Morimoto, Y., Ukai, S., Xu, C. J. & Yang, T., 15 Oct 2008, In: Journal of Functional Analysis. 255, 8, p. 2013-2066

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 36
    Check@CityULib
  13. Published

    Regularity of solutions for spatially homogeneous Boltzmann equation without angular cutoff

    Huo, Z., Morimoto, Y., Ukai, S. & Yang, T., Sep 2008, In: Kinetic & Related Models. 1, 3, p. 453-489

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  14. Published

    Propagation of singularities in the solutions to the Boltzmann equation near equilibrium

    Duan, R., Li, M. & Yang, T., Jul 2008, In: Mathematical Models and Methods in Applied Sciences. 18, 7, p. 1093-1114

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 19
    Check@CityULib
  15. Published

    Optimal decay estimates on the linearized Boltzmann equation with time dependent force and their applications

    Duan, R., Ukai, S., Yang, T. & Zhao, H., Jan 2008, In: Communications in Mathematical Physics. 277, 1, p. 189-236

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 60
    Check@CityULib
  16. Published

    Chapter 5 Stationary problem of Boltzmann equation

    Ukai, S. & Yang, T., 2008, Handbook of Differential Equations: Stationary Partial Differential Equations. Vol. 5. p. 371-485 (Handbook of Differential Equations: Stationary Partial Differential Equations; vol. 5).

    Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)12_Chapter in an edited book (Author)peer-review

    Scopus citations: 3
    Check@CityULib
  17. Published

    Kinetic equations and an incompressible fluid dynamical limit that recovers viscous heating

    Bardos, C., Levermore, C. D., Ukai, S. & Yang, T., 2008, In: Academia Sinica. Institute of Mathematics. Bulletin. 3, 1, p. 1 - 49

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

    Check@CityULib
  18. 2007
  19. Published

    Uncertainty principle and regularity for Boltzmann type equations

    Alexandre, R., Morimoto, Y., Ukai, S., Xu, C. & Yang, T., 15 Dec 2007, In: Comptes Rendus Mathematique. 345, 12, p. 673-677

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  20. Published

    Existence and stability of planar diffusion waves for 2-D Euler equations with damping

    Wang, W. & Yang, T., 1 Nov 2007, In: Journal of Differential Equations. 242, 1, p. 40-71

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 19
    Check@CityULib
  21. Published

    Optimal Lp - Lq convergence rates for the compressible Navier-Stokes equations with potential force

    Duan, R., Liu, H., Ukai, S. & Yang, T., 1 Jul 2007, In: Journal of Differential Equations. 238, 1, p. 220-233

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 133
    Check@CityULib
  22. Published

    Existence of strong travelling wave profiles to 2×2 systems of viscous conservation laws

    Yang, T., Zhang, M. & Zhu, C., Jun 2007, In: Proceedings of the American Mathematical Society. 135, 6, p. 1843-1849

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  23. Published

    Optimal convergence rates for the compressible Navier-Stokes equations with potential forces

    Duan, R., Ukai, S., Yang, T. & Zhao, H., May 2007, In: Mathematical Models and Methods in Applied Sciences. 17, 5, p. 737-758

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 160
    Check@CityULib
Previous 12 3 4 5 6 7 8 9 ...11 Next